Opuscula Mathematica

Opuscula Math.
 26
, no. 1
 (), 109-118
Opuscula Mathematica

A note on arbitrarily vertex decomposable graphs


Abstract. A graph \(G\) of order \(n\) is said to be arbitrarily vertex decomposable if for each sequence \((n_{1},\ldots,n_k)\) of positive integers such that \(n_{1}+\ldots+n_{k}=n\) there exists a partition \((V_{1},\ldots,V_{k})\) of the vertex set of \(G\) such that for each \(i \in \{1,\ldots,k\}\), \(V_{i}\) induces a connected subgraph of \(G\) on \(n_i\) vertices. In this paper we show that if \(G\) is a two-connected graph on \(n\) vertices with the independence number at most \(\lceil n/2\rceil\) and such that the degree sum of any pair of non-adjacent vertices is at least \(n-3\), then \(G\) is arbitrarily vertex decomposable. We present another result for connected graphs satisfying a similar condition, where the bound \(n-3\) is replaced by \(n-2\).
Keywords: arbitrarily vertex decomposable graphs, traceable graphs, independence number, perfect matching.
Mathematics Subject Classification: 05C38, 05C70.
Cite this article as:
Antoni Marczyk, A note on arbitrarily vertex decomposable graphs, Opuscula Math. 26, no. 1 (2006), 109-118
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.